{"abstract":[{"lang":"eng","text":"We calculate a Ricci curvature lower bound for some classical examples of random walks, namely, a chain on a slice of the n-dimensional discrete cube (the so-called Bernoulli-Laplace model) and the random transposition shuffle of the symmetric group of permutations on n letters."}],"main_file_link":[{"url":"http://arxiv.org/abs/1409.8605","open_access":"1"}],"day":"01","publisher":"Faculté des sciences de Toulouse","type":"journal_article","user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","intvolume":" 24","oa":1,"title":"Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models","article_type":"original","publist_id":"5520","quality_controlled":"1","external_id":{"arxiv":["1409.8605"]},"date_published":"2015-01-01T00:00:00Z","article_processing_charge":"No","citation":{"apa":"Erbar, M., Maas, J., & Tetali, P. (2015). Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de La Faculté Des Sciences de Toulouse. Faculté des sciences de Toulouse. https://doi.org/10.5802/afst.1464","mla":"Erbar, Matthias, et al. “Discrete Ricci Curvature Bounds for Bernoulli-Laplace and Random Transposition Models.” Annales de La Faculté Des Sciences de Toulouse, vol. 24, no. 4, Faculté des sciences de Toulouse, 2015, pp. 781–800, doi:10.5802/afst.1464.","ista":"Erbar M, Maas J, Tetali P. 2015. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 24(4), 781–800.","short":"M. Erbar, J. Maas, P. Tetali, Annales de La Faculté Des Sciences de Toulouse 24 (2015) 781–800.","chicago":"Erbar, Matthias, Jan Maas, and Prasad Tetali. “Discrete Ricci Curvature Bounds for Bernoulli-Laplace and Random Transposition Models.” Annales de La Faculté Des Sciences de Toulouse. Faculté des sciences de Toulouse, 2015. https://doi.org/10.5802/afst.1464.","ieee":"M. Erbar, J. Maas, and P. Tetali, “Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models,” Annales de la faculté des sciences de Toulouse, vol. 24, no. 4. Faculté des sciences de Toulouse, pp. 781–800, 2015.","ama":"Erbar M, Maas J, Tetali P. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 2015;24(4):781-800. doi:10.5802/afst.1464"},"doi":"10.5802/afst.1464","status":"public","_id":"1635","page":"781 - 800","author":[{"full_name":"Erbar, Matthias","last_name":"Erbar","first_name":"Matthias"},{"id":"4C5696CE-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-0845-1338","first_name":"Jan","full_name":"Maas, Jan","last_name":"Maas"},{"first_name":"Prasad","full_name":"Tetali, Prasad","last_name":"Tetali"}],"publication":"Annales de la faculté des sciences de Toulouse","department":[{"_id":"JaMa"}],"date_created":"2018-12-11T11:53:10Z","date_updated":"2023-10-18T07:48:28Z","volume":24,"year":"2015","language":[{"iso":"eng"}],"issue":"4","oa_version":"Preprint","publication_status":"published","month":"01"}